American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Xiao-Wu Chen. Singular equivalences induced by homological epimorphisms. Proc. Amer. Math. Soc. 142 (2014) 2633-2640.
Abstract, references, and article information   
View Article: PDF

[2] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[3] Mordechai Katzman. A non-finitely generated algebra of Frobenius maps. Proc. Amer. Math. Soc. 138 (2010) 2381-2383. MR 2607867.
Abstract, references, and article information   
View Article: PDF

[4] Renate Bär and Markus Brodmann. Asymptotic depth of twisted higher direct image sheaves. Proc. Amer. Math. Soc. 137 (2009) 1945-1950. MR 2480275.
Abstract, references, and article information   
View Article: PDF

[5] Juan Migliore, Uwe Nagel and Fabrizio Zanello. On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley. Proc. Amer. Math. Soc. 136 (2008) 2755-2762. MR 2399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reza Sazeedeh. Artinianess of graded local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 2339-2345. MR 2302554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kamran Divaani-Aazar, Mohammad Ali Esmkhani and Massoud Tousi. Two characterizations of pure injective modules. Proc. Amer. Math. Soc. 134 (2006) 2817-2822. MR 2231603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fabrizio Zanello. Stanley's theorem on codimension 3 Gorenstein $h$-vectors. Proc. Amer. Math. Soc. 134 (2006) 5-8. MR 2170536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Brodmann and F. Rohrer. Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 987-993. MR 2117198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Brodmann, S. Fumasoli and R. Tajarod. Local cohomology over homogeneous rings with one-dimensional local base ring. Proc. Amer. Math. Soc. 131 (2003) 2977-2985. MR 1993202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Gilmer. The ideal of polynomials vanishing on a commutative ring. Proc. Amer. Math. Soc. 127 (1999) 1265-1267. MR 1473669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alan K. Kingsbury and Rodney Y. Sharp. Asymptotic behaviour of certain sets of prime ideals. Proc. Amer. Math. Soc. 124 (1996) 1703-1711. MR 1328355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mats Boij and Dan Laksov. Nonunimodality of graded Gorenstein Artin algebras . Proc. Amer. Math. Soc. 120 (1994) 1083-1092. MR 1227512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings . Proc. Amer. Math. Soc. 120 (1994) 989-993. MR 1221723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. C. Cowsik. A short note on the Schur-Jacobson theorem . Proc. Amer. Math. Soc. 118 (1993) 675-676. MR 1139475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carl Faith. Addendum to: ``Finitely embedded commutative rings'' [Proc.\ Amer.\ Math.\ Soc. {\bf 112} (1991), no.\ 3, 657--659; MR1057942 (91j:13012)] . Proc. Amer. Math. Soc. 118 (1993) MR 1152980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leif Melkersson and Peter Schenzel. Asymptotic prime ideals related to derived functors . Proc. Amer. Math. Soc. 117 (1993) 935-938. MR 1124148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Gilmer and William Heinzer. Zero-dimensionality in commutative rings . Proc. Amer. Math. Soc. 115 (1992) 881-893. MR 1095223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carl Faith. Finitely embedded commutative rings . Proc. Amer. Math. Soc. 112 (1991) 657-659. MR 1057942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Don Hadwin and Jeanne Wald Kerr. Scalar-reflexive rings . Proc. Amer. Math. Soc. 103 (1988) 1-8. MR 938634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Annetta G. Aramova and Luchezar L. Avramov. When do the symmetric tensors of a commutative algebra form a Frobenius algebra? . Proc. Amer. Math. Soc. 85 (1982) 299-304. MR 656088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Herzog. Strict local rings . Proc. Amer. Math. Soc. 84 (1982) 165-172. MR 637161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1